# SDR FDEA201408072111

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: NDJ6230
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT ROLLER TRAY LBL 58 STATION 1079 - 1099 CORROSION AT FASTENER HOLES.  REMOVED CORROSION FROM ROLLER TRAY IAW SRM 51-21-01.  CHECKED LIMITS MAT ORIG .080 INCHES, MAT LOSS .040 INCHES & MAT REMAINING .040 INCHES.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01.  CUT OUT DAMAGE AREA IAW SRM 53-00-01.  FABRICATED NEW REPAIR FILLER & STRAP IAW SRM 53-00-01, MATERIAL 2024 T3 .080C BATCH 2627022.  TREATED & PRIMED REPAIR IAW SRM 51-21-01.  LOCATED & DRILLED IAW 51-31-01.  INSTALLED NEW REPAIR IAW SRM 53-00-01.  TOP COAT IAW SRM 51-21-01.  MAJOR REPAIR.
